Journal article icon

Journal article

A $p$ -adic nonabelian criterion for good reduction of curves

Abstract:
Let K be a complete discrete valuation field of characteristic 0, with valuation ring OK and perfect residue field k of positive characteristic p. We prove that a proper and smooth curve over K, admitting a semistable model over OK, has good reduction if and only if its unipotent p-adic étale fundamental group is crystalline.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1215/00127094-3146817

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Duke University Press Publisher's website
Journal:
Duke Mathematical Journal Journal website
Volume:
164
Issue:
13
Pages:
2597-2642
Publication date:
2015-10-24
DOI:
ISSN:
0012-7094
Pubs id:
pubs:572949
URN:
uri:7d2bc19f-dd30-4a4e-b39e-57bd35de0404
UUID:
uuid:7d2bc19f-dd30-4a4e-b39e-57bd35de0404
Local pid:
pubs:572949
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP